# SDR DL73K030207

- Difficulty date: March 2, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 42,656 hours, 33,306 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Controller
- Part number: 948F4585
- Part serial: WG439
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NR 1 CSD HIGH OIL TEMP LIGHT ILLUM CLIMBING THRU 15000 FT.  DISCONNECTED CSD PER POM.  STARTED APU AT 19000 FT THEN AT FL250 THE APU GEN DROPPED OFF LINE.  DIVERTED TO MCO.  FOUND CSD OVERSERVICED.  SERVICED TO CORRECT LEVEL.  CHECKS NORMAL ON ENGINE RUN.  FWD TO MCO AND PLACARD DUE TO HISTORY.  REPLACED APU GCU.  APU GENERATOR OPN NORMAL.
